Doctor insights on:
Going Off Yaz
What EXACTLY does interfere with bcp (Yaz)? I've read all kinds of things, i.e. grapefruit. I don't know what's right. I'm aiming at perfect use.
No EXACT answer.: It can depend on a number of things. Some medications definitely interfere with its effect, including some (but not all( antibiotics. When reading the literature, remember, that only the effects of one class of a drug may be studied and shown to be safe. But some people take lots of drugs and supplements that alone may add minor risk, but when combined may have additive effects not reported. ...Read more
Does grapefruit interfere with bcp (Yaz)? And if it does, how much can I consume safely daily? I take them religiously and I'm aiming at perfect use.
Grapefruit and bcp: The level of serum estrogen might be higher when consuming grapefruit/grapefruit juice and birth control pills. While this does not reduce the effectiveness of birth control pills (rather, the opposite) one might notice increased symptoms of things like breast tenderness. ...Read moreSee 1 more doctor answer
Been on generic version of yaz for 2 yrs, the past few months I've been skipping my inactive pills. I keep spotting lightly/heavily. Is this normal?
OCP spotting: Today's OCP's ( like "Yaz") are very low dose in estrogen. Not taking the "inactive pills" is safe if you don't "forget when to restart". It is best to skip only FIVE days not seven of inactive pills, and restart the active ones. It is common to have light spotting when on the low dose kinds of OCP. To avoid spotting, take within the hour of the one taken the previous day,and not in AM but PM. ...Read more
Hi, I've just gone back on the pill (yaz) and been reading some scary things about this particular pill...should I be concerned??
Common: It is a pretty common birth control pill. If you are concerned it may be just birth control pills in general. You can always consider other forms of birth control. Dr. M. ...Read more
I'm on Yaz(bcp) for 2.5years.I'm in the middle of my cycle&I noticed very light pink hue in the discharge.What can it be?I take my pills religiously.
Having 30d cycle of period, 2morrow i take my last white pill of my 1st pack of yaz(started on 1st day period), is it possible that period do not come?
Taking Yaz (drospirenone and ethinyl estradiol) Flex. Is bleeding normal after being on this pill for a month and a half. It has been going nearly 2 weeks.
It's common: Oral birth control pills contain a type of progesterone and a type of estrogen. The progesterone dose is fairly standard, but the estrogen dose varies between pills. Lower doses have lower potential for side effects but higher rates of breakthrough bleeding. Yaz (drospirenone and ethinyl estradiol) has a relatively low estrogen dose. If bleeding does not resolve (it may just resolve), then ask you doc about a different pill. ...Read more
Hi i accidently took 3 Yaz (drospirenone and ethinyl estradiol) pills today . I had a very crazy day and mindlessly took 2 extra - what will happen ? Do i need to go to the er?
I have been bleeding for the past 5 weeks. Ihave lower abd pain i would rate as a 7 on scale from 1-10. I take Yaz (drospirenone and ethinyl estradiol) its not helping. Whats going on?
Many possibilities.: Their are many possible causes of your bleeding and pain. A birth control pill like yaz (drospirenone and ethinyl estradiol) is reasonable to try to control these symptoms. It can take several months to see if that is going to work. You may need further evaluation like an ultrasound, blood work or other studies. If your symptoms are not improving then you should see your doctor for alternative therapies. ...Read more
After using yaz, (drospirenone and ethinyl estradiol) I have experienced a very heavy period, what's going on?
Probably normal: Usually it takes 2-3 months for your cycle to regulate after starting the pill. If questions check with your doctor. ...Read more
Can I have my period early on yaz as I'm going on holidays and it's due then. I'm not taking it for birth control.
Period can be delaie: without taking any harmones the answear in no ...Read more
I've been on Yaz (drospirenone and ethinyl estradiol) for 3 years. It made me severely depressed and a different person. How long after going off it till I will feel normal again?
Out of system: Birth control pills are out of your system in about 7 days. If the birth control is the actual cause of your symptoms then the should quickly resolve. If they do not resolve it is important to be evaluated as you may have other, more common reasons for depression. There are excellent treatments available for depression and it should not be ignored. ...Read more
I had vaginal dryness since I started the pill(yaz). I stopped using it 10 days ago but problem goes on and causing a lot of pain during intercourse.?
I'm on Yaz (drospirenone and ethinyl estradiol) and have been for 3 years i haven't had any problems with it. It works great. My doctor wants me to try beyaz is anything going to change?
Yes - costs more: Beyaz (drospirenone and ethinyl estradiol and levomefolate) is quite a bit more expensive. Other than that you could tell your doctor you are comfortable with what you have. There are a ton of good generic birth control pills available at walmart and kroger for $4 a pack too. ...Read more
Period won't go away, i'm on yaz, skipped it, and now break thru bleeding won't stop. Continue with pack or wait? What do I do? I've been on Yaz for a while, and have skipped the placebos before so i don't get my period. I started a new pack as usual and
By : By the date of this post almost a week has passed. I hope you continued the pills as directed. If not and you are still spotting contact your doctor for instructions. Since you obviously don't like getting periods every month you should try seasonique. This is a bcp designed to give you a period once every three months. Ask your doctor if he/she thinks this is a good option for you. Best of luck. ...Read more